# SDR BB06067

- Difficulty date: August 25, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 41,435 hours, 17,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N405047
- Part serial: 0085
- Condition: Failed
- Location: T/E Flap
- Part time: 32,858 hours, 13,009 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 1026, TPA-CLT: ON APPROACH, FLAPS FAILED TO MOVE. T/E LIMIT ILLUMINATED AND EICAS MESSAGE (T/E FLAP DISAGREE) AND (FLAP ISOL VAL) DISPLAYED. FLAPS OPERATE NORMAL USING T/E ALTERNATE SYSTEM.  CREW DECLARED AN EMERGENCY.  LANDED WITH NO FURTHER DIFFICULTIES.  MAINTENANCE REPLACED THE LT FLAP TRANSMITTER, LT IB FLAP TRANSMISSION, AND RESET THE RT OB T/E FLAP OB TRANSMISSION.
